# SDR SWIA201438511

- Difficulty date: June 30, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 28,482 hours, 17,078 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Adjust
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH A BLEED DUCT WARNING MESSAGE.  REPOSITIONED LT PYLON LOOP AND ADJUSTED ADEL CLAMP.
